# SDR IXXA06SMN015S

- Difficulty date: January 5, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 71,621 hours, 17,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FWD CARGO COMPT INTERNAL SKIN CORRODED BETWEEN STA 570.000 AND STA 580.000, L-29R - L-26R.  REMOVED CORROSION FROM FWD CARGO COMPT INTERNAL SKIN (SAT 570.000, 580.000, L-29R TO L-29R TO L-26R) IAW DC-8 SRM 51-1-8 PAGES 17-18 (MATERIAL THICKNESS: 0.063, BLENDOUT: 0.004, REMAINING THICKNESS: 0.059).  FOUND WITHIN ALLOWABLE LIMITS IAW DC-8 SRM 53-2-0 FIG 1F SHEET 3.  CLEANED, TREATED AND PRIMED IAW DC-8 SRM 51-1-8B.
